Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    9
  • views
    5020

Day 114 - Dermatologist - Pictures

hazzard

417 views

I'm still suffering from "bad chin skin".

I get these lumps that don't build a head and just stay angry and red for ages. This is all concentrated on my jawline and chin as you can see from the pictures

I'm over 3 months in I would have thought that this nonsense would be over by now!

I'm still on 40mg, and my next appointment with the derm isn't until the 28th. So I decided to call up and see if I could increase to 60mg as I was still having breakout. My derm told me that this wasn't possible and that is wasn't unusual to stil be having breakout at this stage, that the full 6 month course is required before break out cessation. This completely conflicts with what she told me last time I went in September. She told me then that I should expect new lesions to stop after 2-3 months. She also said that it's not likely that they will increase my doseage. When I mentioned that I knew of people on 80mg she siad they would never do that.

I hate people who criticise the NHS, and I don't like to do so myself. But obviously people on here from the US where private healthcare is the norm are all on 80mg , and my friend here in the UK who went private for Accutane started on 40mg and then went to 80mg.

I'ts not a weight thing as I'm 5'4 and weight 9st (57kg or 132 pounds).

Just a bit frustrated as it's clearly a lack of funding but I giess I can't complain as I should have gone private.

Hopefully by xmas I will be clear (Fingers crossed)!

x



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×